# SDR DALA201811206706

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 54,511 hours, 25,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4855139) EMERGENCY CEILING AREA LIGHTS AT 1AB AND 10ABC INOP DURING WORKCARD 3350-7390 EMERGENCY LIGHT CHECK. TROUBLESHOT SYSTEM FOUND CANNON PLUG D11088 AND D11344 CAP AND STOWED. RECONNECTED PLUGS OPS CHECK GOOD PER WORKCARD 3350-7390.
